# SDR 07FDEA01846

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB128846
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FORMER CRACKED AT XOS625.5 STOP DRILLED CRACK AND INSTALLED REPAIR CLIP PER MD/DC 10-10 SRM 57-20-00 FIG 1 VOL I .  FUEL CONTROL PANEL WAS REMOVED.  REINSTALLED AND OPS CHECKED TO FACILITATE REPAIR IN REF TO MD10-10 MM 28-00-00-5.  OPS CHECK GOOD.
